# SDR FDEA201310012366

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 37,878 hours, 12,037 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 10355
- Condition: Failed
- Location: E/E Bay
- Part time: 2,224 hours, 1,297 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EQUIPMENT BAY SMOKE INDICATION,  SEVERAL MINUTES AFTER, HEARD A LOUD BANG.  UNKNOWN WHERE SOUND COME FROM.  FIRE WARNING ILLUMINATED SEVERAL TIMES.  DID NOT SMELL SMOKE.  PERFORMED  SMOKE DETECTION OPS TEST IAW AMM 26-15-00-05, FOUND SMOKE ECAM WARNING AND COULD NOT RESET.  R & R MIN EQUIPMENT BAY SMOKE DETECTOR (12WA) IAW AMM 26-15-12-04, PERFORMED OPS TEST IAW AMM 26-15-00-05,SATISFIED.  EXAMINED MIN EQPT BAY RACK AND WIRING BUNDLE, NORMAL, NO SIGN OF HEATING OR OTHER DAMAGE.  ACFT EXTERNAL INSPECTION NORMAL, ALSO INSPECT ALL CARGO COMPARTMENTS AND ALL WHEELWELLS, AVIONICS COMP, AIR CONDITIONING COMPARTMENT, ALL NORMAL.  PERFORMED APU BLEED AIR OPS TEST IAW AMM 36-12-00-05, SATISFIED, NO LEAK FOUND.
